MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CNA0T0
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
These four photos show an eye with a brown iris, a nondilated pupil, and a posterior chamber intraocular lens (iol) under moderately broad slit-lamp illumination.The top images appear to be the same photograph, while the bottom photos also seem to be identical to each other.In the top photos, direct illumination reveals multiple, discrete, minute opacities on or just beneath the anterior surface of the iol.While these opacities are visible within the pupil, assessing their extent beyond it is challenging due to the dark iris background and reduced visibility outside the illuminated area.The same opacities are also visible in the bottom images under retro illumination.The exact location of these findings - whether on or immediately behind the anterior iol surface - cannot be definitively determined from these two-dimensional images.Additionally, further assessment beyond this review is needed to accurately identify these findings.The manufacturer internal reference number is:(b)(4).
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an intraocular lens (iol) implant procedure, in postoperative follow-up visit surgeon observed opacification of the iol of the right eye.Additional information has been requested.

Brand Name
CLAREON IOL WITH THE AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20552451
Report Number9612169-2024-01090
Device Sequence Number3103064
Product Code HQL
UDI-Device Identifier00380652396486
UDI-Public(01)00380652396486(17)261016(11)231018(10)25741670
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNA0T0
Device Lot Number25741670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/06/2025
Date Device Manufactured10/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEALON PRO LOT: UP31121
Patient Age82 YR
Patient SexUnknown